# SDR AALA20110807MIA01

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 65,641 hours, 23,393 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED BRAKE SOURCE LIGHT ILLUMINATED.  QRH ACCOMPLISHED AND CREW DECLARED AN ALERT 2.  FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED WIRING THAT WAS SHORTING BETWEEN ALT SOURCE SELECT VALVE PRESSURE SWITCH AND CONNECTOR D40364P.  SYSTEM GROUND CHECK NORMAL OPERATION.
